# SDR SIMA20131115004

- Difficulty date: November 15, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND RIGHT CARGO BAY FRAME 70 GOUGED.  REPAIRED IAW ERS-EM-53MR-018.
